# SDR 97UAL900672

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Engine: Ge CF650C2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RIGHT MAIN GEAR WOULD NOT RETRACT.  *S/D*  FOUND OVER CENTER LINK MECHANISM PIVOT JOINT BINDING.  LUBED ALL RIGHT MLG PIVOT POINTS.  RETRACTED GEAR NUMEROUS TIMES.  ALL CHECKS NORMAL PER MM32-30-00/501.
